Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i1.20
pages 8-23

Limit Analysis of One Class of Optimal Control Problems in Thick Singular Junctions

Peter I. Kogut
Oles Honchar Dnepropetrovsk National University
Taras A. Mel'nik
Faculty of Mathematics & Mechanics, Taras Shevchenko University of Kyiv, Volodymyrska str. 64, 01033 Kyiv, Ukraine

RÉSUMÉ

Asymptotic behavior of one class of optimal control problems in thick junctions is investigated and a scheme of their homogenization is proposed.


Articles with similar content:

The Discrete Frequency Responses of Continuous Linear Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 9
Victor S. Suzdal, Alexander V. Sobolev , Nikolay A. Balonin
Optimal Control of a Conditionally Correct System of Thermal Stress State for a Composite Body
Journal of Automation and Information Sciences, Vol.38, 2006, issue 2
Ivan V. Sergienko, Vasiliy S. Deineka
Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
THE ALGORITHM OF SEARCHING FOR CONSTANTS IN A MODEL OF THE MECHANICAL BEHAVIOR OF RUBBER
Composites: Mechanics, Computations, Applications: An International Journal, Vol.1, 2010, issue 4
A. L. Svistkov, Lauke Bernd, A. G. Pelevin, Heinrich Gert, A. A. Adamov
On Construction and Investigation of General Solutions of Problems of Terminal Control for Hyperbolic Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 7
Sergey D. Voloshchuk, Vladimir Antonovich Stoyan